MAUDE Adverse Event Report: DELTAPL CERE COIL 10 SYS 1.5X2; NEUROVASCULAR EMBOLIZATION DEVICE

DELTAPL CERE COIL 10 SYS 1.5X2; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number CPL10015230
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Information regarding patient age, gender, weight, race, ethnicity, and medical history were not provided.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by an affiliate, during a coil embolization to an unknown site, a deltapl cere coil (cpl10015230, c27809) and a presidio 18 cere ((b)(4), unknown lot number) pre-detached when the coils were advancing through microcatheter (mc).The physician removed two coils safely from the mc and used another same size coils.There was no repot of patient injury.The products will be returned for analysis.
 
Additional Manufacturer Narrative
Additional information received indicated that this was a coil embolization to an un-ruptured aneurysm in the paraclinoid.The target vessel characteristics are unknown.The devices were stored, inspected and prepped per instructions for use (ifu).The devices did not kink or bend at any time prior to the resistance/friction.The concomitant devices used with the products did not kink or bend at any time.Adequate continuous flush was maintained through the catheter.These coils were removed when the physician realized coils were pre-detached in the headway 17 microcatheter and no damages on any part of the devices were noted.The same mc was used with both coils and the same mc was used to complete the procedure.There was no additional intervention required.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4).Complaint conclusion: as reported by an affiliate, during a coil embolization to an unknown site, a deltapl cere coil ((b)(4)) and a presidio 18 cere ((b)(4), unknown lot number) pre-detached when the coils were advancing through microcatheter (mc).The physician removed two coils safely from the mc and used another same size coils.There was no repot of patient injury.Additional information received indicated that this was a coil embolization to an un-ruptured aneurysm in the paraclinoid.The target vessel characteristics are unknown.The devices were stored, inspected and prepped per instructions for use (ifu).The devices did not kink or bend at any time prior to the resistance/friction.The concomitant devices used with the products did not kink or bend at any time.Adequate continuous flush was maintained through the catheter.These coils were removed when the physician realized coils were pre-detached in the headway 17 microcatheter and no damages on any part of the devices were noted.The same mc was used with both coils and the same mc was used to complete the procedure.There was no additional intervention required.Pi-15151699114329370 the embolic coil is located in the green introducer.The device is fully sheathed.There are no apparent kinks or bends in the device positioning unit (dpu) core wire.The ball tip is intact.The embolic coil is not kinked or stretched.The condition of the articulating joint and resistance heating (rh) coil is obscured by the green introducer.The v-notch of the re-sheathing tool is undamaged.The embolic coil was advanced out of the introducer to visualize the articulating joint and rh coil.The articulating joint is intact.The rh coil has not heated.A review of manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection processes related to the reported complaint.The complaint that the embolic coil detached prematurely is not confirmed.The embolic coil is attached to the dpu of the returned device.No other issues were observed with the returned device.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
DELTAPL CERE COIL 10 SYS 1.5X2
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
MDR Report Key7227536
Report Number3008114965-2018-00522
Device Sequence Number997970
Product Code HCG
UDI-Device Identifier00878528008170
UDI-Public00878528008170
Combination Product (Y/N)N
PMA/510(K) Number
K083646
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue NumberCPL10015230
Device Lot NumberC27809
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2018
Initial Date Received by Manufacturer 01/02/2018
Supplement Date Received by Manufacturer02/06/2018
03/15/2018
Initial Report FDA Received Date01/30/2018
Supplement Report FDA Received Date02/26/2018
03/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1